# SDR 98FDEA00520

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0173 FOUND FLOORBEAM AT BS 344, RBL 14, WL 208.1 CORRODED.  *S/D*  REPAIRED FLOORBEAM AT BS 344, RBL 14, WL 208.1 PER FEDEX REPAIR DRAWING SR 27-53-007.
